Non-periodic solutions to relativistic field equations : hyperbolic case
Annales de l'I.H.P. Physique théorique, Volume 43 (1985) no. 4, pp. 359-368.
@article{AIHPA_1985__43_4_359_0,
     author = {Ayyangar, B. R. N. and Mohanty, G.},
     title = {Non-periodic solutions to relativistic field equations : hyperbolic case},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {359--368},
     publisher = {Gauthier-Villars},
     volume = {43},
     number = {4},
     year = {1985},
     mrnumber = {824081},
     zbl = {0586.53030},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1985__43_4_359_0/}
}
TY  - JOUR
AU  - Ayyangar, B. R. N.
AU  - Mohanty, G.
TI  - Non-periodic solutions to relativistic field equations : hyperbolic case
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1985
SP  - 359
EP  - 368
VL  - 43
IS  - 4
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1985__43_4_359_0/
LA  - en
ID  - AIHPA_1985__43_4_359_0
ER  - 
%0 Journal Article
%A Ayyangar, B. R. N.
%A Mohanty, G.
%T Non-periodic solutions to relativistic field equations : hyperbolic case
%J Annales de l'I.H.P. Physique théorique
%D 1985
%P 359-368
%V 43
%N 4
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1985__43_4_359_0/
%G en
%F AIHPA_1985__43_4_359_0
Ayyangar, B. R. N.; Mohanty, G. Non-periodic solutions to relativistic field equations : hyperbolic case. Annales de l'I.H.P. Physique théorique, Volume 43 (1985) no. 4, pp. 359-368. http://archive.numdam.org/item/AIHPA_1985__43_4_359_0/

[1] R. Tabensky and A.H. Taub, Comm. Math. Phys., t. 29, 1973, p. 61. | MR | Zbl

[2] P.S. Letelier and R. Tabensky, Il Nuovo Cimento, t. 28B, n° 2, 1975.

[3] P.G. Bergmann, Introduction to the Theory of Relativity. Prentice-Hall International Inc., Englewood Cliff, U. S. A. | JFM | MR | Zbl

[4] H. Weyl, Ann. Physik, t. 54, 1917, p. 117. | JFM

[5] R.N. Tiwari, Indian J. Pure Appl. Math., t. 10 (3), 1979, p. 339. | MR

[6] J.L. Synge, Relativity, the Special Theory, North Holland Publishing Co., Amsterdam, 1958, p. 322. | MR | Zbl

[7] W.B. Bonnor, Proc. Phy. Soc., t. 67, 1954, p. 225. | MR | Zbl

[8] J.L. Anderson, Principle of Relativity Physics (Academic, Press, New York), 1967, p. 289.